# SDR KNK2005F00000

- Difficulty date: May 10, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N112AK
- Make and model: Snias AS350B2
- Aircraft serial: 3254
- Aircraft time: 7,742 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Part serial: 9644
- Condition: Malfunctioned
- Part time: 7,001 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT ROTATE FOR ENGINE DAILY RINSE.  TRIED TO TURN COMPRESSOR AND IT WAS VERY HARD TO TURN.  REMOVED N6 ACCY TO CHECK FOR POSSIBLE CAUSE AND COMPRESSOR WAS STILL TIGHT.  BORE SCORED COMBUSTION CHAMBER AND 1ST STAGE BLADES AND FOUND NO ABNORMALLIES.  SUSPECTED COKING PROBLEM ON FUEL NOZZLE.  (K)
